# SDR UALA2013021500893

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,496 hours, 8,989 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 56
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RECIRC FAN STATUS MESSAGE.  REPLACED UPPER FAN, OPS CHECK LEAK CHECK GOOD.
